Loading [MathJax]/jax/output/SVG/config.js
Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1969, Volume 14, Issue 3, Pages 522–526 (Mi tvp1207)  

This article is cited in 7 scientific papers (total in 7 papers)

Short Communications

A note on degenerate diffusion processes

M. Pinsky

Department of Mathematics, Stanford University, Stanford, California, USA
Full-text PDF (396 kB) Citations (7)
Received: 15.01.1968
English version:
Theory of Probability and its Applications, 1969, Volume 14, Issue 3, Pages 502–506
DOI: https://doi.org/10.1137/1114064
Bibliographic databases:
Document Type: Article
Language: English
Citation: M. Pinsky, “A note on degenerate diffusion processes”, Teor. Veroyatnost. i Primenen., 14:3 (1969), 522–526; Theory Probab. Appl., 14:3 (1969), 502–506
Citation in format AMSBIB
\Bibitem{Pin69}
\by M.~Pinsky
\paper A~note on degenerate diffusion processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1969
\vol 14
\issue 3
\pages 522--526
\mathnet{http://mi.mathnet.ru/tvp1207}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=263174}
\zmath{https://zbmath.org/?q=an:0214.16701}
\transl
\jour Theory Probab. Appl.
\yr 1969
\vol 14
\issue 3
\pages 502--506
\crossref{https://doi.org/10.1137/1114064}
Linking options:
  • https://www.mathnet.ru/eng/tvp1207
  • https://www.mathnet.ru/eng/tvp/v14/i3/p522
  • This publication is cited in the following 7 articles:
    1. Michel Benaïm, Nicolas Champagnat, William Oçafrain, Denis Villemonais, “Degenerate processes killed at the boundary of a domain”, Ann. Probab., 53:2 (2025)  crossref
    2. Jerome A Goldstein, Tapas Mazumdar, “A heat equation in which the diffusion coefficient changes sign”, Journal of Mathematical Analysis and Applications, 103:2 (1984), 533  crossref
    3. Avner Friedman, Lecture Notes in Control and Information Sciences, 16, Stochastic Control Theory and Stochastic Differential Systems, 1979, 156  crossref
    4. Mathematics in Science and Engineering, 129, Probability Methods for Approximations in Stochastic Control and for Elliptic Equations, 1977, 237  crossref
    5. Harold J. Kushner, “A Survey of Some Applications of Probability and Stochastic Control Theory to Finite Difference Methods for Degenerate Elliptic and Parabolic Equations”, SIAM Rev., 18:4 (1976), 545  crossref
    6. Stochastic Differential Equations and Applications, 1976, 523  crossref
    7. B. Roynette, “Sur les processus de diffusion de dimension 2”, Z. Wahrscheinlichkeitstheorie verw Gebiete, 32:1-2 (1975), 95  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:221
    Full-text PDF :117
    First page:1
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025